# SDR 2002UALA01849

- Difficulty date: December 10, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 36,740 hours, 13,612 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENTRY DOOR WAY CUT OUT UPPER SILL HAS 4 HOLES DRILLED INTO IT.   MAJOR REPAIR ACCOMPLISHED.    REPAIR STRAP.
